RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Number 3(23), Pages 19–26 (Mi vkam250)  

This article is cited in 1 scientific paper (total in 1 paper)

ANALYSIS, DIFFERENTIAL EQUATIONS AND OPTIMUM CONTROL

A boundary value problem with displacement for a model equation of a parabolic-hyperbolic type of the third order

Zh. A. Balkizov

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: In this paper, we study the boundary-value problem with displacement for a model inhomogeneous parabolic-hyperbolic equation of the third order. We prove the uniqueness and existence theorems for a regular solution of the problem under study. In the case when the coefficients of the problem are constant real numbers, the solution of the problem under study is written out in explicit form.

Keywords: mixed type equation, boundary-value problem with displacement, thirdorder equation with multiple characteristics, Tricomi method, method of integral equations.

DOI: https://doi.org/10.18454/2079-6641-2018-23-3-19-26

Full text: PDF file (215 kB)
Full text: http:/.../balkizov-2018323
References: PDF file   HTML file

UDC: 517.95
MSC: 35M12
Received: 08.06.2018

Citation: Zh. A. Balkizov, “A boundary value problem with displacement for a model equation of a parabolic-hyperbolic type of the third order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 3(23), 19–26

Citation in format AMSBIB
\Bibitem{Bal18}
\by Zh.~A.~Balkizov
\paper A boundary value problem with displacement for a model equation of a parabolic-hyperbolic type of the third order
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 3(23)
\pages 19--26
\mathnet{http://mi.mathnet.ru/vkam250}
\crossref{https://doi.org/10.18454/2079-6641-2018-23-3-19-26}
\elib{http://elibrary.ru/item.asp?id=35604465}


Linking options:
  • http://mi.mathnet.ru/eng/vkam250
  • http://mi.mathnet.ru/eng/vkam/y2018/i3/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zh. A. Balkizov, “On a boundary value problem for a third-order parabolic-hyperbolic type equation with a displacement boundary condition in its hyperbolicity domain”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:2 (2020), 211–225  mathnet  crossref
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:109
    Full text:21
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020